# SDR AALA202212284444

- Difficulty date: December 25, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 63,435 hours, 33,789 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE REPAIRING DAMAGE TO THE CABIN WINDSCREEN AT THE L1 DOOR, MAINTENANCE FOUND WIRES 3351-1960, 1961 DAMAGED FOR THE EMERGENCY LIGHT MOUNTED TO THE WINDSCREEN.  MAINTENANCE REMOVED AND REPLACED WIRES 3351-1960, 1961 PER WDM 33-51-06 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
